Síguenos en Twitter       Síguenos en Facebook       Síguenos en YouTube       Siguenos en Linkedin       Correo Grupsagessa       Gmail       Yahoo Mail       Dropbox       Instagram       Pinterest       Slack       Google Drive       Print       StumbleUpon NEW

SOBRE EL AUTOR **

Mi foto
FACP. Colegio de médicos de Tarragona Nº 4305520 / fgcapriles@gmail.com

WORLD EMERGENCY MEDICINE SOCIETIES & RELATED

EMERGENCY MEDICINE DAY: MAY 27

Buscar en contenido

Contenido:

viernes, 27 de mayo de 2016

Shock liver

SCANCRIT.COM - Posted on May 26, 2016 - By K
"Interesting paper in AJEM. Hypoxic hepatitis (HH), ‘shock liver’, is defined as an increase in serum aminotransferase levels (20 times the upper normal level) after respiratory or circulatory failure. It is commonly seen in critical illness and after cardiac arrest. In ICU patients HH has been associated with poor outcomes but little is known about what it means in ROSC patients...
Take-home message
Hypoxic hepatitis in cardiac arrest reflects longer periods of global poor perfusion. HH is significantly related to death and poor (neurologic) outcome. As always the numbers are tiny but this could be useful for prognosticating these patients."